# SDR UALA2011061502948

- Difficulty date: June 11, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 73,067 hours, 21,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5200 · Doors
- Part: Hinge
- Part number: H8545
- Condition: Broken
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER ACCESS PANEL, ONE HINGE IS BROKEN.  DOOR REMOVED AND PLACED IN THE LOB.  DOOR REMOVED AND PARTS PLACED IN COCKPIT.
